# SDR SWAA020693

- Difficulty date: April 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 56,548 hours, 29,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER TIE CLIP CRACKED AT BS 578, STR 10L.  REMOVED AND REPLACED TIE CLIP PER SRM.
